# SDR QXEA200600200

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,872 hours, 5,562 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Condition: Vibration
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2381: FLIGHT ATTENDANT REPORTS ABNORMAL VIBRATION IN OVERHEAD BINS AT ROW 7 AND 8, BOTH SIDES OF THE AIRCRAFT.  MAINTENANCE GROUND RAN A/C.  FOUND BIN LATCHES AT ROW 7 AND 8 TO BE OUT OF ADJUSTMENT.  RE-ADJUSTED BIN LATCH AT ROWS 7 AND 8, BOTH SIDES.  NO VIBRATIONS NOTED AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
